# SDR AALA200803185

- Difficulty date: December 26, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 88,326 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
